# SDR 95ZZZX4520

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N736ZG
- Make and model: Cessna R182
- Aircraft serial: R18200899
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Chafed
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE HOUSING CHAFES LANDING GEAR RELAY AND HAS WORN DEEPLY INTO RELAY HOUSING.  SPLIT 2 INCH LONG PIECE OF MIL-H-6000, .3125 INCH, HOSE.  PLIOBOND GLUE AND TYE-WRAP HOSE IN PLACE.  NOTE:  PROBLEM FOUND DURING ANNUAL INSPECTION.
